Volume 1, Number 1 (3-2010)                   jdc 2010, 1(1): 41-43 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bouzari N, Ricotti C, Kerdel F. Toxic epidermal necrolysis of scalp: A case report. jdc. 2010; 1 (1) :41-43
URL: http://jdc.tums.ac.ir/article-1-72-en.html

Abstract:   (5888 Views)

Toxic epidermal necrolysis (TEN) is a server, life-threatening drug-induced mucocutaneous eruption that rarely affects scalp. There has been limited number of cases of TEN arising in patients receiving radiation therapy plus anticonvulsants.Here, we report a case of TEN secondary to anticonvulsant and radiation therapy. An unusual aspect shared by our patient as well as the other reported cases is that the eruption always begins at the site of recent radiation therapy. In this report, we discuss the possible hypotheses for this phenomenon.

Full-Text [PDF 147 kb]   (1115 Downloads)    
Type of Study: Research | Subject: General
Received: 2009/10/17 | Accepted: 2009/11/9 | Published: 2013/07/16

Add your comments about this article : Your username or email:
Write the security code in the box

© 2017 All Rights Reserved | Journal of Dermatology and Cosmetic

Designed & Developed by : Yektaweb